| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Nor Azlida Aleng, Wan Muhamad Amir W Ahmad, Norizan Mohamed, Nyi Nyi Naing
      Technical efficiency of growth and income fund in Malaysia: An application of stochastic Frontier analysis (SFA)
      Applied Mathematical Sciences, Vol. 7, 2013, no. 116, 5779-5790
      http://dx.doi.org/10.12988/ams.2013.37382

Copyright © 2013 Nor Azlida Aleng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access